Object

Title: On interval and cyclic interval edge colorings of (3,5)-biregular graphs

Co-author(s) :

Petrosyan Petros ; Toftc Bjarne

Abstract:

A proper edge coloring f of a graph G with colors 1,2,3,…,t is called an interval coloring if the colors on the edges incident to every vertex of G form an interval of integers. The coloring f is cyclic interval if for every vertex v of G, the colors on the edges incident to v either form an interval or the set {1,…,t}∖{f(e):e is incident to v} is an interval. A bipartite graph G is (a,b)-biregular if every vertex in one part has degree a and every vertex in the other part has degree b; it has been conjectured that all such graphs have interval colorings. We prove that every (3,5)-biregular graph has a cyclic interval coloring and we give several sufficient conditions for a (3,5)-biregular graph to admit an interval coloring.

Date submitted:

11.04.2016

Date accepted:

15.09.2016

Date of publication:

14.11.2016

Identifier:

oai:noad.sci.am:136100

DOI:

10.1016/j.disc.2016.09.020

ISSN:

0012-365X

Language:

English

Journal or Publication Title:

Discrete Mathematics

Volume:

340

Number:

11

URL:

click here to follow the link

Additional Information:

carl.johan.casselgren@liu.se ; pet_petros@ipia.sci.am ; btoft@imada.sdu.dk

Affiliation:

Linköping University ; Yerevan State University ; University of Southern Denmark

Country:

Armenia ; Sweden ; Denmark

Indexing:

WOS

Object collections:

Last modified:

May 3, 2021

In our library since:

Apr 19, 2021

Number of object content hits:

8

All available object's versions:

https://noad.sci.am/publication/149559

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Objects

Similar

This page uses 'cookies'. More information